# SDR GTIA000286

- Difficulty date: September 30, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - FLT 401 - FOUND 22D AISLE PATH LIGHTING WIRES EXPOSED.  RE-ATTACHED COVER OVER PATH LIGHTING WIRES IAW MM 33-50-00.  NO DEFECTS NOTED.  (M)
